# SDR 2005UALA00288

- Difficulty date: April 1, 2005
- Submitted: April 19, 2005
- Operation: Air carrier
- Aircraft: N309UA
- Make and model: Boeing 737322
- Aircraft serial: 23670
- Aircraft time: 52,517 hours, 30,863 cycles
- Engine: Ge CFM56*
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 727A STRINGER CLIP IS CRACKED AT STR 20R.  REPLACED STRINGER CLIP.
